EconPapers    
Economics at your fingertips  
 

Sharp estimates for the CDF of quadratic forms of MPE random vectors

Jules Sadefo Kamdem

Post-Print from HAL

Abstract: n this paper we develop an efficient analytical expansion of the cumulative distribution function (cdf) XBX^t where X=(X"1,...,X"n"+"1) with n>=2, follows a multivariate power exponential distribution (MPE). Our approach provides a sharp estimate of the cumulative distribution function of a quadratic form of MPE, together with explicit error estimates.

Keywords: Statistics; .; Quadratic; function; .; Quadratic; form (search for similar items in EconPapers)
Date: 2010-09
References: Add references at CitEc
Citations:

Published in Journal of Multivariate Analysis, 2010, 101 (8), pp.1755-1771. ⟨10.1016/J.JMVA.2010.03.002⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Sharp estimates for the CDF of quadratic forms of MPE random vectors (2010) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-02935500

DOI: 10.1016/J.JMVA.2010.03.002

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-31
Handle: RePEc:hal:journl:hal-02935500